# SDR SIMA2019121907001

- Difficulty date: December 7, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,898 hours, 15,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS310.00 CORRODED BETWEEN STR 25 LT TO STR 25 RT-C/A-REAPIRED FS310.00 BEWTEEN STR 25LT AND 25RT IAW ERS-CR-53MR-3982.
